# SDR GLBA20100416G

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 27,963 hours, 38,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NEAR THE FWD AIRSTAIR DOOR CUTOUT AT THE LOWER FWD CORNER, FUSELAGE EXTERIOR SKIN AT FS 150 AND STRINGER 11L WAS FOUND CRACKED AT A RIVET HOLE.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW EO 10-1900-53-015, STEPS 9-14.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
